Los Alamos National Laboratory
Phone| Search
T-5 HomeResearchPublications › tartakovsky-1999-extension
› Contact › People › Research
› Projects › Highlights › Publications
› Jobs › Visitor Info

Cite Details

D. M. Tartakovsky and S. P. Neuman, "Extension of "Transient flow in bounded randomly heterogeneous domains\ 1. Exact conditional moment equations and recursive approximations"", Water Resour. Res., vol. 35, no. 6, pp. 1921-1925, 1999

Abstract

In a recent paper we developed exact nonlocal conditional moment equations for transient flow in bounded domains driven by random forcing terms (sources, initial head, and boundary conditions). Whereas our conditional mean equations took into account the randomness of forcing terms, our conditional second moment equations did not. We do so in this brief addendum.

BibTeX Entry

@article{tartakovsky-1999-extension,
author = {D. M. Tartakovsky and S. P. Neuman},
title = {Extension of "{T}ransient flow in bounded randomly heterogeneous domains\ 1. {E}xact conditional moment equations and recursive approximations"},
year = {1999},
urlpdf = {http://math.lanl.gov/~dmt/papers/extension.pdf},
journal = {Water Resour. Res.},
volume = {35},
number = {6},
pages = {1921-1925}
}